# SDR P5CA9600317

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Missing
- Location: Rt Pack Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PACK LOUVER DOOR ACCESS PANEL SECTION OF FAIRING MISSING AT FORWARD INBOARD END OF DOOR.  INSTALLED NEW FAIRING IAW SRM 51-30-02.
